# SDR SWAA2021091007193

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-368760 / [01] TOOK MEASURE OF CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IS L: 0.452 AND NO FOUND ALLOWABLE DAMEGE ON SRM MUST BE REPAIR .; [07] PERFORMED CUT AND REMOVED THE DAMAGE FROM LOWER CORD OF THE INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMEGE .; [11] MARKED HAND LAY OUT ON REPAIR AREA INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5REPAIR 5 FIGURE 204; [13] MADE AND DRILLED REPAIR PARTS T-SECTION (1E/A) ANGLE (1E/A) AND SHIM (2E/A) AND FILLER (1E/A) OF INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 TABLE 201 FIGURE 204. AND SRM 51-40-05. [19] INSTALLED REPAIR PARTS T-SECTION (1E/A) ANGLE (1E/A) AND SHIM (2E/A) AND FILLER (1E/A) AND FASTENERS ON INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 TABLE 201 FIGURE 204; AND B737-700 SRM 51-40-02; [20] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 TABLE 201 FIGURE 204; [21] CERTIFIED STEP 19 RII
